Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 53, NWS Norman, OK

June 27, 2021Garvin County, Oklahoma

NWS Norman, OK issued this river flood advisory at Jun 27, 2021, 8:58 AM CDT for Garvin County, Oklahoma. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2021, 8:58 AM CDT (13:58 UTC)
Expired
Jun 28, 2021, 2:47 PM CDT
In force
30 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Garvin County, OK

The radar

The Norman radar (KTLX), 62 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Washita River at Lindsay (LNDO2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

948 
WGUS84 KOUN 271358 RRA
FLSOUN

Flood Advisory
National Weather Service Norman OK
858 AM CDT Sun Jun 27 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  Washita River at Lindsay affecting Garvin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC049-280200-
/O.NEW.KOUN.FL.Y.0053.210627T1358Z-210629T1200Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
858 AM CDT Sun Jun 27 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Washita River at Lindsay.
* From this morning to Tuesday morning.
* At 8:30 AM CDT Sunday the stage was 11.1 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River will rise to 14.7 feet this evening. 
  It will then fall to 14.4 feet and begin rising again just after 
  midnight tonight. It will rise to 16.2 feet tomorrow evening. It 
  will then fall again and remain below flood stage.
* Impact...At 16.0 feet, The river remains wihtin its banks from 
  near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

11
5 follow-up statements
425 
WGUS84 KOUN 271929
FLSOUN

Flood Advisory
National Weather Service Norman OK
229 PM CDT Sun Jun 27 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Washita River at Lindsay affecting Garvin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC049-280730-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T1800Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
229 PM CDT Sun Jun 27 2021

...The Flood Advisory is now in effect until early Tuesday 
afternoon...

The Flood Advisory continues for
  the Washita River at Lindsay.
* Until Tuesday afternoon.
* At 12:45 PM CDT Sunday the stage was 10.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  16.7 feet tomorrow evening.
* Impact...At 17.0 feet, Near bankfull levels occur along the river 
  from near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

11
155 
WGUS84 KOUN 280146
FLSOUN

Flood Advisory
National Weather Service Norman OK
846 PM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Washita River at Lindsay affecting Garvin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC049-281400-
/O.CON.KOUN.FL.Y.0053.000000T0000Z-210629T1800Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
846 PM CDT Sun Jun 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Washita River at Lindsay.
* Until Tuesday afternoon.
* At 6:00 PM CDT Sunday the stage was 11.9 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  16.7 feet tomorrow evening.
* Impact...At 17.0 feet, Near bankfull levels occur along the river 
  from near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

Mahale
925 
WGUS84 KOUN 280858 RRA
FLSOUN

Flood Advisory
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

  Canadian River at Norman affecting McClain and Cleveland Counties.

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Washita River at Lindsay affecting Garvin County.

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC073-083-281000-
/O.CAN.KOUN.FL.Y.0048.000000T0000Z-210628T0858Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory for the Cimarron River near Dover has been 
cancelled...

The Flood Advisory is cancelled for
  the Cimarron River near Dover.
* At 2:30 AM CDT Monday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 9.7 feet 
  early Saturday morning.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

OKC027-087-282100-
/O.NEW.KOUN.FL.Y.0057.210628T0858Z-210629T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Canadian River at Norman.
* From early this morning to this evening.
* At 1 AM Monday the latest stage was 93.7 feet.
* Action stage is 93.0 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late 
  Monday morning.
* Impact...At 93.0 feet, Near bankfull levels occur along the river 
  on the Cleveland-McClain County border from near Moore and at 
  Norman... to areas near Noble.


&&

LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749

$$

OKC081-109-125-282100-
/O.NEW.KOUN.FL.Y.0056.210628T0858Z-210629T0000Z/
/HRHO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the North Canadian River near Harrah.
* From early this morning to this evening.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Action stage is 11.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below 
  action stage by early Monday afternoon.
* Impact...At 14.0 feet, Look for short duration flooding of 
  low-lying agricultural lands in eastern Oklahoma County... the 
  southwest corner of Lincoln County... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

OKC049-282100-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory is now in effect until just after midnight 
tonight...

The Flood Advisory continues for
  the Washita River at Lindsay.
* Until late tonight.
* At 3 AM CDT Monday the latest stage was at 14.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  16.6 feet this morning.
* Impact...At 17.0 feet, Near bankfull levels occur along the river 
  from near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

OKC033-067-141-TXC077-485-282100-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Tuesday morning.
* At 2:30 AM CDT Monday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet this evening. It 
  will then fall to 6.5 feet early Tuesday morning and remain nearly 
  steady through Wednesday morning. It will then fall again and 
  remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

Ware
586 
WGUS84 KOUN 281315
FLSOUN

Flood Advisory
National Weather Service Norman OK
815 AM CDT Mon Jun 28 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Washita River at Lindsay affecting Garvin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC049-290115-
/O.CON.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 AM CDT Mon Jun 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Washita River at Lindsay.
* Until late tonight.
* At 6:00 PM CDT Sunday the stage was 11.9 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  16.7 feet this afternoon.
* Impact...At 17.0 feet, Near bankfull levels occur along the river 
  from near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

11
192 
WGUS84 KOUN 281947
FLSOUN

Flood Advisory
National Weather Service Norman OK
247 PM CDT Mon Jun 28 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Washita River at Lindsay affecting Garvin County.

OKC049-282100-
/O.CAN.KOUN.FL.Y.0053.000000T0000Z-210628T1947Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Mon Jun 28 2021

...The Flood Advisory for the Washita River at Lindsay has been 
cancelled...

The Flood Advisory is cancelled for
  the Washita River at Lindsay.
* At 12:08 PM CDT Monday the stage was 11.6 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  15.9 feet this evening, but will remain below flood stage.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

SK

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 27, 6:34 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 27, 6:34 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Norman OK
634 AM CDT Sun Jun 27 2021

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 330 AM CDT Sun Jun 27 2021

Heavy rain continues this morning as a large area of showers and
storms associated with an MCV is tracking through portions of
central and southern OK. Rainfall amounts of 3 to 5 inches have
been reported across southwest OK since yesterday evening with 1
to 3 inches reported so far across central OK. Expect this MCV to
continue to track eastward this morning and we should see
rainfall activity decrease as it does so. With a moist airmass
remaining in place will have to watch for any residual outflow
from morning convection (most likely across southeastern portions
of the area) as a potential focus for afternoon development. But
overall forcing appears weaker today compared to the past couple
days and expect coverage to be more isolated/scattered as a
result. Still, at least isolated heavy rainfall and flooding will
continue to be a risk with areas that do see storms today given
PWAT near 2" and saturated soils in many locales, and the Flood
Watch continues through the rest of the afternoon.

Ware

&&

.LONG TERM...
(Monday through Saturday)
Issued at 330 AM CDT Sun Jun 27 2021

The wet pattern will continue for much of the upcoming week as a
trough remains across the central plains and a very moist airmass
stays overhead. Models suggest the greatest coverage of storms on
Monday will likely be along a surface trough during the afternoon
and evening, most likely across central and southern OK, though
there is some disagreement on exactly where this trough will set
up. With such saturated soils flooding continues to be a concern
on Monday, but with uncertainty remaining on exactly where the
heaviest rain may fall held off on issuing any additional flood
watches at this time.

Forcing appears a little more nebulous Tuesday and Wednesday as
upper ridging retrogrades in from the east. Even with the ridging
overhead, capping does not appear overly strong so at least isolated
showers/storms appear possible both days. By Thursday the upper
ridge retreats to our southwest as upper troughing deepens to our
north. This should help send a cold front southward into our area by
later on Thursday which will serve as a focus for thunderstorm
development through at least Friday morning. Models then show the
front pushing to our south as a surface high builds overhead. This
should finally allow for a drying trend as we head into next weekend.

Ware

&&

.AVIATION...
(12Z TAFS)
Issued at 629 AM CDT Sun Jun 27 2021

Showers will be most widespread earlier this morning and decrease
towards late morning. Mainly VFR conditions are expected outside
of a few exceptions early on this morning. Redevelopment of
storms will be greatest east of I-35 this afternoon but storms
may spread westward this evening. Winds will be fairly light but
variable through the day at most locations.

&&

.UPPER AIR...
Issued at 323 AM CDT Sun Jun 27 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  68  81  68 /  80  70  80  70
Hobart OK         80  67  80  66 /  70  70  70  70
Wichita Falls TX  85  69  84  69 /  50  70  80  70
Gage OK           83  64  80  63 /  40  30  50  50
Ponca City OK     79  68  82  68 /  80  70  70  70
Durant OK         89  71  86  70 /  60  60  90  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 6 PM CDT this evening for OKZ004>042-044>046.

TX...Flood Watch until 6 PM CDT this evening for TXZ083>090.

&&

SHORT TERM...08
LONG TERM....08
AVIATION...08
Hazardous weather outlook, Jun 27, 4:00 AM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
400 AM CDT Sun Jun 27 2021

OKZ004>048-050>052-TXZ083>090-281000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
400 AM CDT Sun Jun 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Scattered thunderstorms are expected over all of Oklahoma and
adjacent parts of northern Texas, and they are more likely south and
east of Oklahoma City.

.Flooding...
Heavy rainfall is likely through late morning, but the risk of
flooding will persist until Monday morning since many areas have
saturated ground. Southwestern and central Oklahoma are more prone
to continued flooding than other areas.

.DAYS TWO THROUGH SEVEN...Monday through Friday...

.Thunderstorms...
Thunderstorm chances continue through Friday.

.Flooding...
Because of saturated ground, a marginal risk for flooding continues
into Tuesday.

Get graphics and more details at weather.gov/norman...and follow our
weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 27, 3:14 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
314 AM CDT Sun Jun 27 2021

OKZ027>029-040-270845-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
314 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR Grady...central Cleveland...
northwestern Garvin and McClain Counties Until 345 AM CDT...

AT 313 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Pocasset to 4 miles north of Alex to near Lindsay,
moving northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southwestern Oklahoma City, southwestern Norman, Moore, Chickasha,
Newcastle, Blanchard, Purcell, Noble, Tuttle, Slaughterville,
Lindsay, Lexington, Goldsby, Maysville, Dibble, Wayne, Washington,
Cole, Alex and Verden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3468 9767 3468 9775 3490 9791 3503 9808
      3517 9808 3533 9774 3533 9769 3534 9767
      3536 9767 3538 9763 3538 9758 3520 9729
      3499 9714 3494 9714 3493 9713
TIME...MOT...LOC 0813Z 234DEG 40KT 3514 9796 3499 9775 3480 9762

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
Jun 26, 7:41 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Jun 26, 7:44 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 7:48 PM CDTFlash Flood WarningOUNKingfisher3 hr
Jun 26, 8:27 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jun 26, 8:40 PM CDTFlash Flood WarningOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 8:46 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 26, 9:12 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Jun 26, 9:45 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jun 26, 9:55 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan39 hr
Jun 26, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 26, 10:16 PM CDTAreal Flood AdvisoryOUNLogan3 hr
Jun 26, 10:24 PM CDTAreal Flood AdvisoryOUNBlaine, Custer3 hr
Jun 26, 10:37 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jun 26, 10:38 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 11:49 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 27, 12:16 AM CDTSpecial Weather StatementOUNTillman29 min
Jun 27, 12:18 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Jun 27, 12:25 AM CDTSpecial Weather StatementOUNComanche35 min
Jun 27, 12:34 AM CDTSpecial Weather StatementOUNComanche26 min
Jun 27, 12:44 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more3 hr
Jun 27, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Jun 27, 1:00 AM CDTSpecial Weather StatementOUNComanche, Tillman45 min
Jun 27, 1:09 AM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
Jun 27, 1:13 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne4 hr
Jun 27, 1:22 AM CDTSpecial Weather StatementOUNCotton38 min
Jun 27, 1:32 AM CDTFlash Flood WarningOUNCaddo, Comanche5 hr
Jun 27, 1:47 AM CDTSevere Thunderstorm WarningOUNCotton43 min
Jun 27, 2:13 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma5 hr
Jun 27, 2:20 AM CDTSpecial Weather StatementOUNStephens40 min
Jun 27, 2:30 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman5 hr
Jun 27, 2:46 AM CDTSpecial Weather StatementOUNGrady29 min
Jun 27, 2:54 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer13 hr
Jun 27, 2:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Jun 27, 2:57 AM CDTRiver Flood AdvisoryOUNComanche, Cotton6 hr
Jun 27, 3:02 AM CDTRiver Flood WatchOUNCotton6 hr
Jun 27, 3:05 AM CDTRiver Flood AdvisoryOUNGrady11 hr
Jun 27, 3:06 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne4 hr
Jun 27, 3:09 AM CDTRiver Flood WarningOUNGarvin6 hr
Jun 27, 3:14 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain31 min
Jun 27, 3:26 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 27, 4:19 AM CDTAreal Flood AdvisoryOUNCaddo, Grady6 hr
Jun 27, 4:43 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Jun 27, 5:18 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne, Pottawatomie5 hr
Jun 27, 7:41 AM CDTRiver Flood WarningOUNOklahoma10 hr
Jun 27, 8:18 AM CDTRiver Flood AdvisoryOUNLogan12 hr
Jun 27, 8:20 AM CDTRiver Flood WarningOUNPayne30 hr
Jun 27, 8:43 AM CDTRiver Flood WarningOUNCotton8 days
Jun 27, 8:44 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
Jun 27, 9:31 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman9 hr
Jun 27, 9:37 AM CDTAreal Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie9 hr
Jun 27, 10:40 AM CDTAreal Flood AdvisoryOUNMajor, Woods4 hr
Jun 27, 10:45 AM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward5 hr
Jun 27, 2:27 PM CDTRiver Flood AdvisoryOUNCotton, Jefferson, Tillman71 hr
Jun 27, 6:21 PM CDTSpecial Weather StatementOUNCoal39 min

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.